System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Bulletin of the Polish Academy of Sciences Mathematics}
Opublikowane w latach: 1960 - 2021
Grupowanie: brak
Znaleziono: 24 ( spośród około 55120 )

Strona: Poprzednia [1] 2[3] Następna
[11] Weak sequential compactness in non-locally convex Orlicz spaces / Marian Nowak, 1998. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 46, no 3, 225--231, ISSN: 0239-7269, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-5470] [data modyf: 01-01-2002 00:00]

[12] Separable quotients of locally convex spaces / Wiesław Śliwa, Marek Wójtowicz, 1995. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 43, no 3, 175--185, ISSN: 0239-7269, bibliogr. summ.
Słowa kluczowe: Lebesgue property, WCG-spaces, linear lattices, quotients of linear spaces
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-8350] [data modyf: 07-08-2015 10:21]

[13] Invariant measures for fractals and dynamical systems / Witold Jarczyk, Andrzej Lasota, 1995. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 43, no 4, 347--361, ISSN: 0239-7269, bibliogr. summ.
Słowa kluczowe: Markov operator, fractal, invariant measure, iterated function system
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-8972] [data modyf: 07-08-2015 10:20]

[14] Locally defined operators in the space of differentiable functions / Kazimierz Lichawski, Janusz Matkowski, Jerzy Miś, 1989. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 37, no 1-6, 315--325, ISSN: 0239-7269,
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-14660] [data modyf: 26-04-2010 11:52]

[15] On the modular topology on Orlicz spaces / Marian Nowak, 1988. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 36, no 9-10, 553--562, ISSN: 0239-7269, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-9457] [data modyf: 07-08-2015 10:21]

[16] On the order structure of Orlicz lattices / Marian Nowak, 1988. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 36, no 5-6, 239--249, ISSN: 0239-7269, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-9454] [data modyf: 07-08-2015 10:21]

[17] Mixed topology on normed function spaces. II / Marian Nowak, 1988. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 36, no 5-6, 263--267, ISSN: 0239-7269, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-9492] [data modyf: 07-08-2015 10:21]

[18] Mixed topology on normed function spaces. I / Marian Nowak, 1988. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 36, no 5-6, 251--262, ISSN: 0239-7269, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-9491] [data modyf: 07-08-2015 10:21]

[19] On the finest of all linear topologies on Orlicz spaces for which $\phi$-modular convergence implies convergence in these topologies III / Marian Nowak, 1986. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 34, no 1-2, 19--26, ISSN: 0239-7269, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-9461] [data modyf: 07-08-2015 10:21]

[20] Some remarks on absolutely weak topologies on Orlicz spaces / Marian Nowak, 1986. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 34, no 9-10, 569--575, ISSN: 0239-7269, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-9459] [data modyf: 05-03-2004 12:06]

Strona: Poprzednia [1] 2[3] Następna

Czas generacji strony: 0,13 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski